# SDR 2010FA0000930

- Difficulty date: September 1, 2010
- Submitted: September 1, 2010
- Operation: General aviation
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 3022464016006
- Condition: Deflated
- Location: Tire
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FAA WAS NOTIFIED BY A MECHANIC WHO EXPERIENCED 8 TO 9 OCCURRENCES OF TIRE DEFLATING DURING TAXI.  HIS INVESTIGATION DISCOVERED THAT THE SEAMS OF THE INNER TUBE SPLIT WHICH RESULTED IN THE DEFLATION OF THE TIRE.  THE INNER TUBE IS AN ACFT TUBE 600/6.  MECHANIC STATED THE TUBES BEING PURCHASED ARE SMALLER IN SIZE FROM THE OLD TUBES THAT HE PREVIOUSLY PURCHASED.  THE MECHANIC COMPARED THE SIZE OF THE ONE TUBE 600/6 TO THE OTHER MFG TUBE 600/6 (PN 092-315-0) AND IT WAS  FOUND TO BE LARGER IN SIZE.  THE MECHANIC FEELS THE NEW SMALLER SIZE TUBE  MAY HAVE SOMETHING TO DO WITH THE SEAMS SPLITTING.
